How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Nickols M Your Own Question
Dr. Nickols M
Dr. Nickols M, Board Certified Physician
Category: Medical
Satisfied Customers: 730
Experience:  Expert
115571763
Type Your Medical Question Here...
Dr. Nickols M is online now

Stomach bloating pain and hives on abdomen for over a week,

Customer Question

Stomach bloating pain and hives on abdomen for over a week
JA: How long have you been in pain? Are you experiencing any vomiting or nausea?
Customer: Pain on and off for 2 weeks no vomiting
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: Have been experiencing pain in muscles/joints for over a year - my gp suggested it could be fibromyalgia. I had a very bad flare of suspected ulcerative colitis 10+ years ago and was hospitalised but never got that sick again since
Submitted: 12 days ago.
Category: Medical
Expert:  Dr. Nickols M replied 12 days ago.

Hello, I am Dr. Nickols M. It's a pleasure to attend to your question. Thank you very much for your trust in just answer

Expert:  Dr. Nickols M replied 12 days ago.

In which area of the following image do you feel the pain?

Customer: replied 12 days ago.
Thank you. I don't know what to do I'm in a lot of discomfort. I have tried bloateze, nexium and buscopan but it's getting worse as the days progress. I have pain and bloating in abdomen plus pain in back hips and ribs
Expert:  Dr. Nickols M replied 12 days ago.

In which area of the  image do you feel the pain?

Customer: replied 12 days ago.
Pain is in 1,2 and 3 predominantly
Expert:  Dr. Nickols M replied 12 days ago.

Can you tell me your age?

Customer: replied 12 days ago.
39 years old female
Expert:  Dr. Nickols M replied 12 days ago.

Do you take any medication regularly?

Customer: replied 12 days ago.
Prozac 20ml daily and rinozal
Expert:  Dr. Nickols M replied 12 days ago.

Have you had a fever?

Customer: replied 12 days ago.
No fever, some constipation but no vomiting
Expert:  Dr. Nickols M replied 12 days ago.

please give me a moment

Customer: replied 12 days ago.
I don't need phone call thanks
Customer: replied 12 days ago.
Please continue to text as I need to save money to see my own gp this week
Expert:  Dr. Nickols M replied 12 days ago.

Do not worry about the call; it is a service the platform offers automatically, but you should not take it if you do not want to.

Customer: replied 12 days ago.
OK thank you I was hoping for an opinion before I go to see my gp
Customer: replied 12 days ago.
My friend has inflammatory bowel disease and she had very similar symptoms (including rash) prior to diagnosis.
Customer: replied 12 days ago.
Hello?
Expert:  Dr. Nickols M replied 12 days ago.

Do you have a photo of the urticaria?

Customer: replied 12 days ago.
File attached (62QS2Z1)
Customer: replied 12 days ago.
It comes and goes
Customer: replied 12 days ago.
is sometimes much redder than it is right now
Expert:  Dr. Nickols M replied 12 days ago.

please give me a moment

Customer: replied 12 days ago.
Thank you
Customer: replied 12 days ago.
I have also been suffering with severe dry eyes since the start of this year - gp did full bloods but no conclusive answer (neg for sjrogens)
Customer: replied 12 days ago.
Hello?
Expert:  Dr. Nickols M replied 12 days ago.

Dear customer, it is a pleasure to be able to attend you today, I am very sorry for the health situation you have been experiencing with everything you are telling me, I understand that this can significantly improve your quality of life so I will try to guide you properly in this regard, I want to tell you that the abdominal pain with abdominal distension that you present may be closely related to acute gastritis, this may explain the symptoms you have been experiencing, the recommendation in this case would be to adjust the dose of nexium if you were taking 20 mg should increase the dose to 20 mg 30 minutes before breakfast and before dinner 20mg for a month, it may be necessary to start also bismuth salts or sucralfate taking 10cc in suspension every 8 hours for a week which will help to form a protective film around the walls of the gastric mucosa to enhance the gastroprotective effect of nexium, on the other hand from the nutritional point of view it is essential to reduce any type of aggressive food for the gastric mucosa, Such is the case of bread, flour, carbohydrate, fried, processed and ultra-processed food such as mayonnaise sauce, ketchup, mustard, canned food, sausages, pickles, alcoholic beverages, spicy and coffee, with these recommendations the situation should remain stable at least while you manage to go to your doctor again to determine what is happening. Finally, regarding the urticaria you mentioned, I want to tell you that it is known as tinea corporis. It is usually treated with a cream called terbinafine, applying a thin layer just in the affected area every 8 hours until these spots disappear entirely, it is essential to suspend sun exposure and, in any case use sunscreen of at least 45 fps because the incidence of ultraviolet rays of the sun worsens the spots making them darker and more visible, finally remember that it is important not to share personal hygiene objects and utensils such as towel and soap because this situation is usually contagious. I would like you to keep me informed of your situation; I will be happy to assist you and guide you in everything I can, and I will be attentive to any additional questions about it.